MONGUZZI ALESSANDRO

Role: 
Research fellow
Academic disciplines: 
MATHEMATICAL ANALYSIS (MAT/05)

Publications

  • Monguzzi, A., Peloso, M., & Salvatori, M. (2020). Fractional Laplacian, homogeneous Sobolev spaces and their realizations. ANNALI DI MATEMATICA PURA ED APPLICATA.
  • Monguzzi, A., Sarfatti, G., & Seco, D. (2019). Quaternionic inner and outer functions. CONCRETE OPERATORS, 6(1), 44-57.
  • Arcozzi, N., Monguzzi, A., Peloso, M., & Salvatori, M. (2019). Paley–Wiener Theorems on the Siegel Upper Half-Space. JOURNAL OF FOURIER ANALYSIS AND APPLICATIONS, 25(4), 1958-1986.
  • Monguzzi, A., & Sarfatti, G. (2018). Shift invariant subspaces of slice L^2 functions. ANNALES ACADEMIAE SCIENTIARUM FENNICAE. MATHEMATICA, 43, 1045-1061.
  • Monguzzi, A., & Peloso, M. (2017). Regularity of the Szegö projection on model worm domains. COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, 62(9), 1287-1313.